# SDR GTIA2018010302323

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 42,382 hours, 19,819 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adiru
- Part number: HG2030AD11
- Part serial: 56012374
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING DEPARTURE ROLL,  ALTERNATE LAW ON LANDING AOA FAULT CA, FO, STBY,  DIVERTED AND LANDED.  RETRIEVED PFR PH04 ADIRU 1 FAULT, F/CTL ALTN LAW. APPLIED TSM 34-13-00-810-804-AADR1, FAILURE. RESET ADR1 FAULT CLEARED EFCS GROUND SCAN AFTER RESET CLEAR NO FAULTS AOA FAULT DUE TO ADIR1 FAIL.  SWAPPED ADIR 1 AND 3 IAW AMM 34-12-34-00-001/400-001.  AOA TESTED OK AFTER SWAP IAW AMM 30-31-00-710-001.
